# SDR 2001FA0000690

- Difficulty date: November 13, 2001
- Submitted: December 11, 2001
- Operation: General aviation
- Aircraft: N223AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120021
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

BLUE HYDRAULIC FLUID LOSS.  BLUE SYSTEM HYDRAULIC LINE CHAFFED THROUGH.  REPAIRED LINE WITH PERMISSIVE IAW EMB-120 MM 20-10-01 AND A SUCCESSFUL LEAK CHECK WAS PERFORMED.  (M)
